# SDR CA970731005

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 60703137
- Condition: Worn
- Location: Inlet Check
- Component: Boeing, 60703137
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND WHEN INVESTIGATING FUEL IMBALANCE. WEAR CAUSED BY INLET CHECK VALVE TO IMPELLER AND IMPELLER HOUSING, DEBRIS FROM WEAR CAUSING DAMAGE TO MAIN ROTOR. REPLACED.
